# SDR 96ZZZM1088

- Difficulty date: May 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47486
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 2779306
- Condition: Corroded
- Location: Bs 965
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CORROSION ON AFT SIDE OF FLOOR FRAME F/S 965 AT LONGERONS 23 TO 30 LEFT.  REMOVED CORROSION AND FOUND TO BE BEYOND LIMITS, FABRICATED FRAME AND SPLICE REPAIRS IAW SRM 53-03 AND HEAT TREATED IAW SRM 51-10-2A.  INSTALLED REPAIR IAW SRM 51-30-2 PARA 1-12 FIG 1-23 AND 53-03 PARA 1 FIG 1-7.  (M)
